| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Eye Irritation (4803)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.The best date estimation is about three (03) weeks after the surgery.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.An attempt was made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The dib00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Patient reported irritation to both eyes, when she wakes up in the morning she is experiencing a lot of mucus in her eye.She believes it was either due to her surgery or she is possibly allergic to the iol's.Patient used three (03) types of drops prior to her surgery.About three (03) weeks after the surgery is when she noticed the mucus occurring, but is not too sure.Patient has cataract surgery first, went back for a check-up, and then was told she would need laser surgery done on the left eye.Laser surgery was completed then on april 30th the right eye surgery was completed.The drops that she was using are prednisolone, and two other are unknown.An attempt was made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.No further information is available.